Friday, June 24, 2011

It's Raining & I'm Still Coughing

No gripes about the rain! I love the rain and our plants, especially the trees, need it. I say "Yay, rain!"

Coughing is another matter. Went back to Clinic today (3rd time). Saw a new Doc. Very, very thorough exam this time, with chest X-rays. She took a thorough history and checked back through my records. Our last try before sending me to a specialist is to put me on a burst (5-day treatment) of prednisone. Her reasoning is that bronchial inflammation is the root of the problem.

I know there are possible side effects, even from taking a short course. We'll see what happens. If no significant improvement in 5 days, I go back. But we'll cross that bridge when we get there.

One of my OA friends said that increased appetite is a side-effect of prednisone, even in a short treatment time. I'll be aware of that, ready with water or tea. I'm crossing my fingers for this new remedy, because I'm worn out, aching, crabby and sick of it!

* * * * * *
Gratitude for today: thorough medical attention, unexpected opportunities, new challenges, rain, dance (especially So You Think You Can Dance), my husband's generosity


  1. Gosh I hope this treatment does the trick. My experience with P is swelled and puffy face. I don't recall having an increased appettite.
    Seems like these illnesses are lasting forever anymore.

    Wishing you to get well quickly.
    xx, Carol

  2. I'm very glad you went to the doc. This treatment may be just what you need to give your tubes a rest and let them heal up. If you're worn out from the coughing, just think how those poor old tubes must be feeling!


  3. My goodness, this is dragging on. You must be worn out. I really hope that this treatment does the trick.

    After a very dry spring and near drought conditions, we have had some much needed rain throughout June but enough of the rain now, I need some sunshine :-)

    I always read your gratitude for the day. I hope the opportunities and challenges pan out for you.

  4. Actually, I had the opposite effect..I lost weight on the Predisone! Go figure!! Hope you are on the road (finally!) to recovery!!


Thank you for taking the time to comment. I appreciate it very much.